# SDR UPS07149123

- Difficulty date: February 4, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Sticking
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN DISARMING MAIN ENTRANCE DOOR ITS HANDLE HANGS UP STARTING AT THE GREEN DISARM BAND.  REPEAT WRITE UP.  CLEANED AND LUBED FLOOR FITTING FOR GIRT BAR.  PERFORMED FUNCTIONAL TEST FWD ENTRY DOOR SLIDE MECHANISM AS PER MM 52-10-30-05.  CKS GOOD.
